Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FlowerGirl1234

Extreme Dryness And Peeling On Accutane, Help!

Recommended Posts

I'm half way through my third month on Accutane, 80 mgs, and the area around my mouth and chin peel severely every single day! Please recommend anything to me because I can not handle this anymore. It's not only extremely painful but embarrassing. Every time my sister's boyfriend's little sister sees me she asks what's wrong with my face, and yesterday my cousin pointed out my peeling skin and asked if I got sunburnt. Im feeling really depressed about this. Please help! I can't take two and a half more months of this!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×